# SDR SIMA20190303002

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 6,228 hours, 4,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS ILLUMINATED. C/A-RAN OPS CHECK IAW AMM 33-50-01. OPS CHECK GOOD. NO EICAS MSG OR FAULTS AT THIS TIME.
